Follow
Andrzej Swiech
Andrzej Swiech
School of Mathematics, Georgia Institute of Technology
Verified email at math.gatech.edu
Title
Cited by
Cited by
Year
On viscosity solutions of fully nonlinear equations with measurable ingredients
L Caffarelli, MG Crandall, M Kocan, A Święch
Communications on Pure and Applied Mathematics 49 (4), 365-398, 1996
4151996
Optimal maps for the multidimensional Monge‐Kantorovich problem
W Gangbo, A Święch
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1998
2251998
Stochastic optimal control in infinite dimension
G Fabbri, F Gozzi, A Swiech
Probability and Stochastic Modelling. Springer, 2017
1942017
Lp- Theory for fully nonlinear uniformly parabolic equations: Parabolic equations
MG Crandall, M Kocan, A Świech
Communications in Partial Differential Equations 25 (11-12), 1997-2053, 2000
1752000
Existence of a solution to an equation arising from the theory of mean field games
W Gangbo, A Święch
Journal of Differential equations 259 (11), 6573-6643, 2015
1342015
W1. P-interior estimates for solutions of fully nonlinear, uniformly elliptic equations
A Swiech
Advances in Differential Equations 2 (6), 1005-1028, 1997
1301997
Existence results for boundary problems for uniformly elliptic and parabolic fully nonlinear equations
MG Crandall, M Kocan, PL Lions, A Swiech
Southwest Texas State University, Department of Mathematics, 1999
1061999
{open_quotes} Unbounded {close_quotes} second order partial differential equations in infinite dimensional Hilbert spaces
A Swiech
Communications in Partial Differential Equations 19 (11-12), 1994
941994
Second order Hamilton--Jacobi equations in Hilbert spaces and stochastic boundary control
F Gozzi, E Rouy, A Swiech
SIAM Journal on Control and Optimization 38 (2), 400-430, 2000
752000
Stochastic optimal control in infinite dimension, volume 82 of Probability Theory and Stochastic Modelling
G Fabbri, F Gozzi, A Swiech
Springer, Cham, 2017
692017
On the equivalence of various weak notions of solutions of elliptic PDEs with measurable ingredients.
MG Crandall, M Kocan, P Soravia, A Swiech
Progress in elliptic and parabolic partial differential equations. Pitman …, 1996
621996
Metric viscosity solutions of Hamilton–Jacobi equations depending on local slopes
W Gangbo, A Święch
Calculus of Variations and Partial Differential Equations 54, 1183-1218, 2015
592015
Weak Harnack inequality for fully nonlinear uniformly elliptic PDE with unbounded ingredients
S Koike, A ŚWIĘCH
Journal of the Mathematical Society of Japan 61 (3), 723-755, 2009
592009
Maximum principle for fully nonlinear equations via the iterated comparison function method
S Koike, A Święch
Mathematische Annalen 339 (2), 461-484, 2007
582007
Hamilton–Jacobi–Bellman equations for the optimal control of the Duncan–Mortensen–Zakai equation
F Gozzi, A Świech
Journal of Functional Analysis 172 (2), 466-510, 2000
552000
Another approach to the existence of value functions of stochastic differential games
A Święch
Journal of mathematical analysis and applications 204 (3), 884-897, 1996
541996
A corrected proof of the stochastic verification theorem within the framework of viscosity solutions
F Gozzi, A Swiech, XY Zhou
SIAM journal on control and optimization 43 (6), 2009-2019, 2005
462005
Finite Dimensional Approximations of Hamilton--Jacobi--Bellman Equations in Spaces of Probability Measures
W Gangbo, S Mayorga, A Swiech
SIAM Journal on Mathematical Analysis 53 (2), 1320-1356, 2021
422021
Optimal transport and large number of particles
W Gangbo, A Świech
Discrete and Continuous Dynamical Systems 34 (4), 1397-1441, 2013
422013
Incentive compatibility constraints and dynamic programming in continuous time
E Barucci, F Gozzi, A Świȩch
Journal of mathematical economics 34 (4), 471-508, 2000
412000
The system can't perform the operation now. Try again later.
Articles 1–20